File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On computation of the stability radius for nonlinearly structured perturbations

TitleOn computation of the stability radius for nonlinearly structured perturbations
Authors
KeywordsGradient Flow
Linear Systems
Matrix Analysis
Robustness
Stability Radius
Issue Date1998
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 1998, v. 34 n. 5, p. 273-280 How to Cite?
AbstractThis paper considers the problem of finding a perturbation matrix with the least spectral norm such that a matrix-valued function becomes singular, where the dependence of the function on the perturbation is allowed to be nonlinear. It is proved that such a problem can be approximated by a smooth unconstrained minimization problem with compact sublevel sets. A computational procedure proposed based on this result is demonstrated to be effective in both linear and nonlinear cases. © 1998 Published by Elsevier Science B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156715
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
References

 

DC FieldValueLanguage
dc.contributor.authorYan, WYen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:39Z-
dc.date.available2012-08-08T08:43:39Z-
dc.date.issued1998en_US
dc.identifier.citationSystems And Control Letters, 1998, v. 34 n. 5, p. 273-280en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/156715-
dc.description.abstractThis paper considers the problem of finding a perturbation matrix with the least spectral norm such that a matrix-valued function becomes singular, where the dependence of the function on the perturbation is allowed to be nonlinear. It is proved that such a problem can be approximated by a smooth unconstrained minimization problem with compact sublevel sets. A computational procedure proposed based on this result is demonstrated to be effective in both linear and nonlinear cases. © 1998 Published by Elsevier Science B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subjectGradient Flowen_US
dc.subjectLinear Systemsen_US
dc.subjectMatrix Analysisen_US
dc.subjectRobustnessen_US
dc.subjectStability Radiusen_US
dc.titleOn computation of the stability radius for nonlinearly structured perturbationsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0348228242en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0348228242&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume34en_US
dc.identifier.issue5en_US
dc.identifier.spage273en_US
dc.identifier.epage280en_US
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridYan, WY=7402221751en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats